MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP
Model Number HX-202UR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to the service center for evaluation, therefore the exact cause for the reported event cannot be determined.Once the device becomes available for evaluation a supplement will be submitted.
 
Event or Problem Description
The service center received a report of a quick clip, hx-202 ur, malfunction during an unspecified procedure.The clip and spring broke apart and fell inside a patient.It is unknown if and how the items were retrieved from the patient.The physician completed the procedure with a similar device and it was reported there was no patient injury.

Brand Name
SINGLE USE REPOSITIONABLE CLIP
Common Device Name
SINGLE USE REPOSITIONAL CLIP
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key9482126
Report Number8010047-2019-04383
Device Sequence Number2934687
Product Code PKL
UDI-Device Identifier04953170385933
UDI-Public04953170385933
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K123601
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-202UR
Device Lot Number96K
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1